# SDR MWEA96345

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A-FRAME WAS FOUND CRACKED ABOVE PAX DOOR INTERCOSTAL AT STA 180 AT LONG 6L.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-03, FIG 36.  HEAT TREATED 7075-0 PARTS TO 7075-T6 IAW SRM 53-03 FIG 36.
